Can vertigo and drowsiness be caused by using the OTC Oxybutynin patch?
Yesterday I started using the OTC Oxybutynin patch. I am a 54 year old women and have had leaks and urges for several years. I wear a bladder pad because I have very constant urges and frequent leeks. The patch has reduced those symptons already, but I am very drowsy and have vertigo. Can I cut...
Is it normal to have feeling of something on chest after flu shot?
I got the flu shot today at 2 pm and now it feels like something is on my chest. Is this normal? I am a 33 year old female taking Victoza, Fenofibrate, Oxybutynin, Amethyst. I ve taken the flu shot before and don t remember feeling this in the past. Thank you for your time! Alicia
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions